# SDR QXEA200602633

- Difficulty date: September 27, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 12,390 hours, 8,988 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Damaged
- Location: Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - RIGHT WING LOWER TRAILING EDGE AT WS 170 INBOARD OF THE MULTI-FUNCTION SPOILER HAS SEVERAL FASTENERS WITH BUCK TAILS BROKEN.  REPAIRED IAW SRM 51-42-06.
